Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 6, 2016, 3:42 PM CDT. It took effect at Apr 6, 2016, 10:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 3:42 PM CDT (20:42 UTC)
- In effect from
- Apr 6, 2016, 10:00 PM CDT
- Expired
- Apr 7, 2016, 8:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
275 WHUS74 KMOB 062042 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT WED APR 6 2016 ...A STRONG OFFSHORE WIND FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONT LATE TONIGHT INTO EARLY THURSDAY MORNING... .A STRONG NORTHWESTERLY WIND IS EXPECTED TO DEVELOP OVER THE OFFSHORE GULF WATERS LATE TONIGHT JUST BEHIND A COLD FRONT THAT WILL MOVING SOUTH ACROSS THE MARINE AREA THIS EVENING. THESE STRONG OFFSHORE WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY...BEFORE GRADUALLY DECREASING LATE THURSDAY MORNING AND THURSDAY AFTERNOON. GMZ670-675-070445- /O.NEW.KMOB.SC.Y.0032.160407T0600Z-160407T1300Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 342 PM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. * WINDS...BECOMING NORTHWEST AND INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING UP TO AROUND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
786 WHUS74 KMOB 062357 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 657 PM CDT WED APR 6 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG SOUTHWEST TO WEST WIND FLOW IS EXPECTED TO DEVELOP LATE THIS EVENING THROUGH THE OVERNIGHT HOURS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE WINDS WILL DECREASE AS WINDS TURN TO THE NORTHWEST LATE TONIGHT INTO THURSDAY MORNING. GMZ650-655-070800- /O.EXB.KMOB.SC.Y.0032.160407T0300Z-160407T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 657 PM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY. * WINDS...SOUTHWEST INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING WEST THEN NORTHWEST OVERNIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-070800- /O.EXT.KMOB.SC.Y.0032.160407T0300Z-160407T1300Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 657 PM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... * WINDS...SOUTHWEST INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING WEST THEN NORTHWEST OVERNIGHT. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
907 WHUS74 KMOB 070336 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1036 PM CDT WED APR 6 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG SOUTHWEST TO WEST WIND FLOW IS EXPECTED THROUGH THE OVERNIGHT HOURS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE WINDS WILL DECREASE AS WINDS TURN TO THE NORTHWEST LATE TONIGHT INTO THURSDAY MORNING. GMZ650-655-670-675-071300- /O.CON.KMOB.SC.Y.0032.000000T0000Z-160407T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 PM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY... * WINDS...SOUTHWEST INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING WEST THEN NORTHWEST OVERNIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 2:52 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 6, 2:52 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CDT WED APR 6 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06/18Z ISSUANCE...PRIMARILY VFR CONDITION THROUGH THE PERIOD. A COLD
FRONT WILL BE MOVING ACROSS THE AREA OVERNIGHT...WITH PERIODS OF MVFR
CEILINGS...POSSIBLY BRIEFLY IFR NEAR ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS THIS EVENING. ANY ISOLATED TO SCATTERED CONVECTION
THIS EVENING WILL END DURING THE EARLY MORNING HOURS AS THE FRONT
MOVES THROUGH. LIGHT TO MODERATE SFC WINDS WILL SHIFT FROM THE
SOUTHEAST THROUGH SOUTHWEST THIS AFTERNOON AND EVENING...BECOMING
WESTERLY IMMEDIATE BEHIND THE FRONT AROUND MIDNIGHT...THEN MORE
NORTHWESTERLY BY LATE TONIGHT AND INTO THURSDAY MORNING. 12/DS
&&
.PREV DISCUSSION... /ISSUED 650 AM CDT WED APR 6 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
12Z ISSUANCE...VFR CONDITIONS GENERALLY STARTING OFF THE FORECAST
EARLY THIS MORNING WITH SCATTERED TO BROKEN HIGH LEVEL CLOUDS
SPREADING ACROSS THE REGION. EXPECT SOUTHEASTERLY TO SOUTHERLY WINDS
TO INCREASE IN SPEED ESPECIALLY LATE THIS MORNING INTO THE AFTERNOON
WHEN SUSTAINED SPEEDS OF 15-20 KNOTS WILL BECOME LIKELY...WITH
OCCASIONAL GUSTS AROUND 25 KNOTS. LOWER CIGS MAY DEVELOP LATER THIS
MORNING INTO THIS AFTERNOON...MOSTLY VFR RANGE AND LOCALIZED MVFR
NEAR THE COAST. SCATTERED SHRA/ISOLATED TSRA CAPABLE OF STRONG AND
GUSTY WINDS AND BRIEF HEAVY RAIN WILL MOVE ACROSS THE AREA THIS
EVENING AHEAD OF A COLD FRONT. WINDS TURN W/NW FOLLOWING FRONTAL
PASSAGE LATE THIS EVENING. MVFR CIGS ALSO POSSIBLE THIS EVENING/
TONIGHT. /21
PREV DISCUSSION... /ISSUED 500 AM CDT WED APR 6 2016/
NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...WATER VAPOR IMAGERY AND
RAP 500 MB ANALYSIS SHOW A BROAD UPPER LEVEL TROUGH ENCOMPASSING
MUCH OF THE CENTRAL CONUS EARLY THIS MORNING...WITH SOME HIGH LEVEL
CLOUDINESS STRETCHING INTO THE GULF COAST STATES WITHIN NORTHWEST TO
ZONAL FLOW ALOFT WELL IN ADVANCE OF THIS FEATURE. A SURFACE RIDGE OF
HIGH PRESSURE STRETCHES ACROSS MUCH OF THE EASTERN SEABOARD THIS
MORNING...WHILE A SURFACE COLD FRONT MEANWHILE EXTENDED FROM THE
UPPER MIDWEST/MO VALLEY THROUGH THE TX PANHANDLE AND NORTHERN
PORTIONS OF NM. DESPITE THE INCREASED UPPER LEVEL CLOUD COVER...
TEMPERATURES WERE STARTING OFF QUITE COOL...IN THE MID TO UPPER 40S
OVER NORTHEASTERN PORTIONS OF OUR CWFA COURTESY OF LOWER SURFACE
DEWPOINTS...WHILE READINGS WERE IN THE LOWER TO MID 50S ELSEWHERE.
THE UPPER LEVEL TROUGH AXIS WILL PROGRESS EASTWARD TOWARD THE GREAT
LAKES AND THE MID MISSISSIPPI AND TENNESSEE VALLEY REGION TODAY...
WHILE THE ASSOCIATED SURFACE COLD FRONT MEANWHILE ADVANCES EASTWARD
AND STRETCHES ROUGHLY FROM WESTERN PORTIONS OF TN THROUGH NORTHWEST
LA/SOUTHEAST TX BY LATE THIS AFTERNOON. THE MSLP GRADIENT WILL
TIGHTEN ACROSS OUR FORECAST AREA THIS AFTERNOON BETWEEN THE
APPROACHING FRONTAL BOUNDARY TO THE WEST AND THE PERSISTENT RIDGE OF
HIGH PRESSURE THAT REMAINS ORIENTED ACROSS THE WESTERN ATLANTIC.
HIGH RESOLUTION/SHORT RANGE MODEL GUIDANCE IS IN GOOD AGREEMENT WITH
BRINGING BREEZY SOUTHERLY WINDS TO MOST OF THE FORECAST AREA DURING
THE AFTERNOON. THE MSLP GRADIENT AND FORECAST SOUNDINGS SUPPORT
SUSTAINED WIND SPEEDS LIKELY REACHING INTO THE 15-25 MPH RANGE
ACROSS MUCH OF THE AREA...ALONG WITH POTENTIAL FOR FREQUENT GUSTS
AROUND OR JUST OVER 30 MPH...SO HAVE OPTED TO ISSUE A WIND ADVISORY
FROM NOON UNTIL 7 PM CDT. INCREASED LIFT ON THE BASE OF THE TROUGH
AXIS AND AHEAD OF THE APPROACHING FRONT WILL BE SUPPORTIVE OF A BAND
OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SPREADING FROM WEST
TO EAST ACROSS THE REGION PRIMARILY DURING THE LATE AFTERNOON AND
EVENING HOURS. POPS WILL BE MORE FAVORED OVER INTERIOR SOUTHEAST
MS/SOUTHWEST AL VERSUS COASTAL AREAS...SO HAVE TRENDED POPS FROM 20
PERCENT NEAR THE IMMEDIATE COAST TO THE 40-50 PERCENT RANGE OVER FAR
NORTHERN PORTIONS OF THE FORECAST AREA MAINLY DURING THE EVENING
HOURS. DEEP LAYER SHEAR WILL BE QUITE STRONG OVER THE AREA THIS
AFTERNOON AND EVENING...WITH 0-6 KM BULK VALUES OF 50-60 KTS BY THIS
EVENING...THOUGH LOW LEVEL WIND FIELDS ARE NOT AS IMPRESSIVE /850 MB
SPEEDS AVERAGING 30-40 KNOTS/. INSTABILITY WILL ALSO BE QUITE
LACKING WITH MLCAPE VALUES AVERAGING LESS THAN 300 J/KG OVER MOST
LOCATIONS. MID LEVEL LAPSE RATES HOWEVER TEND TO STEEPEN A BIT INTO
THE 6.5-7 C/KM RANGE LATE THIS AFTERNOON AND THIS EVENING. THE
OVERALL SEVERE WEATHER POTENTIAL TODAY LOOKS QUITE LIMITED.
HOWEVER...A FEW OF THE STRONGER EMBEDDED CELLS COULD PRODUCE
STRONG/GUSTY WINDS OVER 45 MPH...ALONG WITH POTENTIAL FOR SOME SMALL
HAIL AND BRIEF HEAVY RAIN...AND WILL MENTION IN THE HAZARDOUS
WEATHER OUTLOOK. POPS QUICKLY DIMINISH FROM WEST TO EAST LATE THIS
EVENING AS THE FRONT CROSSES THE REGION. GIVEN TRENDS THE PAST
COUPLE OF DAYS...HAVE OPTED TO TREND A LITTLE WARMER ON TEMPS
TODAY...WITH HIGHS REACHING INTO THE UPPER 70S TO NEAR 80 OVER MUCH
OF THE REGION. LOWS TONIGHT SHOULD FALL INTO THE LOWER TO MID 50S
OVER THE INTERIOR AND UPPER 50S TO AROUND 60 NEAR THE COAST. /21
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY SWIRLS
AROUND OVER THE GREAT LAKES REGION...ORGANIZING INTO A CLOSED UPPER
SYSTEM. THIS ENERGY KEEPS THE LOWER MISSISSIPPI RIVER VALLEY AND
SOUTHEASTERN STATES UNDER STEADY NORTHERLY FLOW...INCLUDING A RE-
ENFORCING FRONT MOVING ACROSS THE FA LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. TEMPS SHOW A DOWNWARD TREND THIS PORTION OF THE
FORECAST...ESPECIALLY FRIDAY NIGHT BEHIND THE SECOND FRONT. HIGHS
THURSDAY IN THE UPPER 70S...MID 70S FRIDAY EXPECTED WITH LOWS AROUND
50 THURSDAY NIGHT...LOW 40S FRIDAY NIGHT.
/16
LONG TERM /SATURDAY THROUGH TUESDAY/... SATURDAY THROUGH
SUNDAY...THE DOWNWARD TREND IN TEMPS STOPS AND BEGINS TO REVERSE AS
SHORTWAVE ENERGY OVER THE WESTERN CONUS BEGINS TO MOVE EAST...PUSHING
A SURFACE RIDGE EASTWARD OVER THE PLAINS TO THE MISSISSIPPI RIVER
VALLEY. SURFACE HIGH PRESSURE GETS MOVED FROM WEST OF THE MISSISSIPPI
RIVER TO OVER THE EASTERN SEABOARD...RESTORING ONSHORE FLOW TO THE FA
BY THE END OF THE DAY SUNDAY. TEMPS BEGIN TO INCREASE...WITH HIGHS
SATURDAY IN THE LOW 70S...MID 70S SUNDAY. LOWS SATURDAY NIGHT IN THE
UPPER 40S.
SUNDAY NIGHT THROUGH TUESDAY...WITH THE WESTERN CONUS SHORTWAVE
ENERGY BREAKS DOWN AND MOVES EAST OVER THE CENTRAL PLAINS. COMBINED
WITH INCREASING MOISTURE LEVELS...RAIN RETURNS TO THE FA MONDAY
AFTERNOON INTO MONDAY NIGHT AND LASTING INTO TUESDAY. TEMPS CONTINUE
TO INCREASE THIS PART OF THE FORECAST...WITH OVERNIGHT LOWS SUNDAY
NIGHT IN THE 50S RISING TO THE MID 60S AND HIGHS RISING FROM THE MID
TO UPPER 70S TO AROUND 80 ON TUESDAY.
/16
MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE EASTERN
SEABOARD INTO THE WESTERN ATLANTIC TODAY WHILE A COLD FRONT
MEANWHILE APPROACHES THE MARINE AREA FROM THE WEST. SOUTHEASTERLY TO
SOUTHERLY FLOW WILL INCREASE TODAY AHEAD OF THE APPROACHING FRONT.
SPEEDS COULD BRIEFLY APPROACH 20 KNOTS THIS MORNING OVER EASTERN
PORTIONS OF THE MARINE AREA...BUT OVERALL THINK SPEEDS WILL AVERAGE
WITHIN CAUTIONARY LEVELS AND WILL KEEP SCEC HEADLINES IN PLACE AND
CONTINUE TO MONITOR. THE FRONT IS EXPECTED TO MOVE ACROSS THE MARINE
AREA TONIGHT LEADING TO A MODERATE TO OCCASIONALLY STRONG OFFSHORE
FLOW THROUGH THURSDAY MORNING. ISOLATED SHOWERS AND THUNDERSTORMS
WILL DEVELOP AHEAD OF THE FRONT THIS EVENING. A MODERATE OFFSHORE
FLOW WILL PERSIST THROUGH SATURDAY BEFORE MODERATE SOUTHEASTERLY
FLOW SETS UP LATE THIS WEEKEND INTO EARLY NEXT WEEK. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALZ051>060-261>266.
FL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FLZ201>206.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ067-075-076-078-
079.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Apr 6, 5:52 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 552 AM CDT WED APR 6 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 552 AM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT BREEZY SOUTHERLY WINDS WILL IMPACT ALL OF THE REGION THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH FREQUENT GUSTS AROUND 30 MPH ARE LIKELY AND A WIND ADVISORY IS IN EFFECT FROM NOON TO 7 PM CDT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. THE SEVERE WEATHER POTENTIAL WILL BE VERY LIMITED...BUT A FEW OF THE STRONGER STORMS THAT DEVELOP LATE THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS OVER 45 MPH...SMALL HAIL AND BRIEF HEAVY RAIN...PRIMARILY OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-071100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 552 AM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION LATE THIS MORNING AND THIS AFTERNOON AS SOUTHEASTERLY TO SOUTHERLY WINDS INCREASE OVER THE MARINE AREA AHEAD OF AN APPROACHING COLD FRONT. MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO OCCASIONALLY STRONG WINDS MAY BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS THROUGH THE WEEKEND.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:02 AM CDT | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 14 hr |
| Apr 6, 5:56 PM CDT | Rip Current Statement | MOB | Escambia, Okaloosa, Santa Rosa | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.